# SDR REXA2022102602312

- Difficulty date: October 7, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 33,242 hours, 22,956 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: CC670341707
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FS280.00 BULKHEAD LOWER WEB (PN CC670-34170-7) AFT SIDE FROM LBL39 TO LBL9 HAS CORROSION IN MULTIPLE AREAS	REMOVED AND REPLACED LH BULKHEAD LOWER WEB COMMON TO LH FS280.00 FLOOR BEAM AND BUTTSTRAP AT LBL 12.00-LBL45.00 WITH NEW PARTS REF CRJ900 SRM 53-11-10-201-004-A01, SRM 53-11-10-201-003-A01, SRM 51-42-06-001-001-A01, 51-42-13-001-001-01,AND SRM 51-42-21-001-001-A01
